# SDR C2XA10IA172

- Difficulty date: June 11, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 20,839 hours, 11,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: P1097
- Condition: Clogged
- Location: Nr 1 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A BLEED 1 OVER-TEMP INDICATION IN ICING CONDITIONS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 PACK FAN AIR VALVE FILTER, OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
